tired again and I am trying to find out reasons for this. He has not missed any medication and he had a blood level check. His blood level was 104 in August and today it is 58... Any suggestions as to why this would happen?
I'm sure you have had this condition investigated further by now ... and if you don't mind could you please share the results.
When you say blood levels do you mean hemoglobin level? Or is it platelets?
Depakote can cause bone marrow suppression and perhaps this is the cause of the low values in either case.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 1 answer
Posted 1 Oct 2011 • 1 answer
Posted 7 Dec 2011 • 2 answers
Posted 2 Aug 2012 • 4 answers
I have a 15 year old son on 1000 mg of Depakote a day. He has been weaned back for a week to 500 mg?
Posted 5 days ago • 0 answers